These Lemsip All in One sachets are lemon favour and can help to relieve your symptoms of the flu including chesty coughs, headaches, blocked nose, sore throats, fever and body aches & pains.
Paracetamol aids the relief of headache, sore throat, fever, body aches & pains.
Phenylephrine Hydrochloride acts as a decongestant to aid the relief of blocked or runny nose and Guaifenesin acts as an expectorant to aid the relief of chesty cough.
This Lemsip powder for oral solution also includes aspartame (E951), sucrose and ascorbic acid (Vitamin C).
What else should I know?
Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg and Guaifenesin 200mg
Read the enclosed leaflet before using the product.
For oral use.
Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.
Do not give to children under 12, except on medical advice.
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!